# SDR 0302229921

- Difficulty date: December 31, 2003
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N943N
- Make and model: Doug DC-9-32
- Aircraft serial: 47647
- Aircraft time: 75,269 hours, 65,699 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING (L) CHECK FOUND CRACK IN FUSELAGE FRAME AT BS 76 LBL 17. REPAIRED IAW EA 99-197446.
